# SDR N6WA2015051202

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 26,699 hours, 19,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND WHEEL ON MAIN CABIN DOOR DID NOT DEPLOY WHEN DOOR WAS OPENED.  INSPECTED & ADJUSTMENT OF SUPPORT WHEEL CABLE IAW AMM 52-11-13.  OPERATIONS CHECKED GOOD.
